# SDR WP012001B1974

- Difficulty date: March 19, 2001
- Submitted: May 17, 2001
- Operation: Air carrier
- Make and model: Bell 214ST
- System (JASC): 2910 · Hydraulic System, Main
- Part: Screw
- Part number: 214076560103
- Condition: Broken
- Location: Servo
- Part time: 4,488 hours
- Component: Servo, Textron
- Component part number: 214076161107
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SERVO MOUNT ADJUSTER SCREW BROKEN WITH SCREW HEAD AND NUT MISSING.  ADJUSTER SCREW PN 214-076-560-103 PIECE REMOVED FROM MOUNT APPEARS AT THE BREAK TO HAVE HYDROGEN EMBRITTLEMENT AND SOME RUST IN THE WRENCH SLOT.
